# SDR 96FDEA00027

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STR AT BS 660 STR 7L.  REPAIRED DAMAGED STR 7L BS 660 PER FEDEX SRM 53-10-3, BY REMOVING DAMAGED SECTION AND FABRICATING REPAIR PARTS AND INSTALLING THEM.
